MathSciNet Relay Station
MathSciNet bibliographic data
MR2047087 (2005b:65100) 65M12 (35L65 35L67)
Ye, Mao Existence and asymptotic stability of relaxation discrete shock profiles. Math. Comp. 73 (2004), no. 247, 1261–1296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement